Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

paigems

Veteran Member
  • Posts

    1253
  • Joined

  • Last visited

  • Days Won

    5

paigems last won the day on December 8 2014

paigems had the most liked content!

Reputation

180 Famous

7 Followers

Profile Information

  • Gender
    Female

Recent Profile Visitors

20630 profile views
  1. Hopefully sharing my experience w/ Vitamin B5 will help others. I have taken low dose accutane for years. I wanted to take less of it so I started taking 6 grams of Vitamin B5 daily in the Summer of 2017. At first I thought it was helping my hair to grow thicker. I usually have sort of sparse temples and they seemed to thicken up. It was also great for my skin. My skin was less oily and more even in tone. In September 2018 the brand of accutane I was taking was discontinued. I was upset be
  2. Those of you that have had hair Lois with B5, did it also cause body hair loss? I’ve been taking B5 for a year and I think it’s actually been helping my hair. However, 1 month ago I got sick and had to take a ton of new medications for about a month. It triggered a massive shed and even all my body heir fell out. I don’t realky think it was due to the B5, but it still makes me nervous.
  3. This thread was dug up from the dead! But I thought I'd add my thoughts on niacin. I take powder niacin from bulksupplements 2x/day. I first started taking it while I was on accutane to help lower my cholesterol. I noticed it really helps my skin and so I've just continued to take it. I think it makes me less oily, less inflamed, and my skin just looks better overall. There is the flush side effect, but I usually avoid that by taking the niacin with food. When I do flush it doesn't bother me ver
  4. MyBody101, Do you have any studies regarding decrease stomach acid and bile thinning? Is this something that is backed up by science? I know many others that have problems taking Omega 3. There are a lot of people that report worse acne (even cysts) and oily skin from taking it. Some other comments I have regarding other things mentioned in this thread: - If sebum produced was in direct correlation with triglyceride/cholesterol levels, then accutane should technically make people more oi
  5. Oily skin and acne have been a huge struggle for me so I thought I'd add my thoughts to this thread. I currently take low dose accutane and B5 for my skin. This is working for me right now and I really don't have side effects from it. I definitely don't think doing this is for everyone, but my skin is extremely stubborn. Also, my mental health is pretty reliant on how horrible my skin is doing. I'm pretty healthy overall, and so I figure taking these things is like my one unhealthy habit. A
  6. Small dose. Only 500 mg a day.
  7. I also get bad headaches from it. I think it makes my acne worse too.
  8. Hey guys. I haven't posted in awhile. Recently I've been experimenting with inositol for acne because it's supposed to be good for decreasing androgens (I have high testosterone). Well, I think it's actually making my skin worse! It's also most definitely giving me bad headaches. Anyone else not tolerate inositol well?
  9. I'm talking about people who take large doses of B5. B complex will also contain biotin which can cause breakouts for some.
  10. Wondering if the hair loss and other side effects are actually from the B% itself or the fillers in the pills. Has anyone had a bad experience with the powder? B5 has so many success stories out there, but I don't even want to try it if I'm going to lose my hair.
  11. My AM and PM skin care routine are just one product. I use the Derma E hydrating cleanser. I've tried a ton of different cleansers and this is one of the few that does not break me out. I think it might be because it does not contain glycerin. That's really all I use because so many other things break me out. If I need moisturizer I just put vaseline on damp skin. I hardly ever do that, though. I plan to be on the low dose indefinitely. I don't plan to stop unless I get bad side effects or it
  12. My skin is pretty sensitive too and on high dose tane my skin gets very red and cracks. I don't have this issue on low dose tane. My dose is super low, though (40mg a week). The only real side effect I have is mildly dry lips. But it's really barely noticeable. The only actives I use are TCA peels about once a month. Yes I can do a TCA peel on accutane! I get the same reaction to the peel like I'm not even on accutane. The pill I use is Zovia. I've tried so many others (mircette, yaz, yasmi
  13. Hey everyone I haven't been around in forever because I have been so busy with grad school. I just wanted to share what I'm doing for my acne now since I think it may help some people. Last year I did a second round of accutane and got to try many of the different brands (Amnesteem, Claravis, Zenatane). IME, the brand you use does make a difference. Here's my experience with all of them: Zenatane- The first one I tried. Works well, but at high doses it gave me joint pain. Amnesteem- The
  14. I am still here I've been very busy with grad school so unfortunately I don't have time to post as often. I took spiro and yaz/yasmin which have spiro in them for over a year. The entire time I took them my hair shed. After I stopped the spiro it took about 6 months or more for the shedding to completely stop. After that I started to see new regrowth. I've tried spiro a couple times since then and the same thing always happens. Thankfully my hair always returns to its previous thick
  15. I have this same issue! I've been a long time carrier of staph, but I never knew it could cause issues with "acne." Actually, I think for me it didn't cause issues until my allergies started getting really bad. This past year I've had a constantly runny nose and I've also been getting lots of white heads which I don't usually get. My derm did a culture and found staph (even though I have been treated for it before). I've been prescribe mupirocin and I used it consistently for 2 weeks like prescr
×